Welcome to my homepage!

I am a Gibbs Assistant Professor in the Department of Mathematics at Yale University.

I received my Ph.D. in Mathematics from University of California, Davis under the supervision of Misha Kapovich. Prior to that, I received my the Master of Mathematics degree in 2015 and the Bachelor of Mathematics (Hons.) degree in 2013 from Indian Statistical Institute, Bangalore, India.

Here is my cv.

Research

I am interested in discrete subgroups of Lie groups, geometric group theory, differential geometry, etc.

Papers and preprints

  1. Spherical metrics with conical singularities on 2-spheres, Geometriae Dedicata (2018) Volume 196, Issue 1, pp 53-61. [Published version] [arXiv:1704.04823]

  2. A combination theorem for Anosov subgroups (with Michael Kapovich, Bernhard Leeb), Mathematische Zeitschrift (2019) Volume 293, Issue 1-2, pp 551-578. [Published version] [arXiv:1805.07374]

  3. Ping-pong in Hadamard manifolds (with Michael Kapovich, Beibei Liu), Munster Journal of Mathematics (2019) Volume 12, Issue 2, pp 453-471. [Published version] [arXiv:1806.07020]

  4. Patterson-Sullivan theory for Anosov subgroups (with Michael Kapovich), submitted. [arXiv:1904.10196]

  5. A note on complex-hyperbolic Kleinian groups (with Michael Kapovich), Arnold Mathematical Journal (2020) Volume 6, pp 397-406. [Published version] [arXiv:2001.04012]

Teaching

Yale

  • Math 120B: Calculus of Functions of Several Variables, Spring 2020

  • Math 544A: Algebraic Topology, Fall 2020

UC Davis

  • Math 108: Introduction to Abstract Mathematics, Summer I, 2018

  • Math 21B: Integral Calculus, Summer I, 2017

  • Math 16B: Short Calculus, Summer II, 2016

Contact

LOM 209, 12 Hillhouse, New Haven, CT 06511
Department of Mathematics
Yale University

Email: subhadip DOT dey AT yale DOT edu